# SDR R61A2020100200679

- Difficulty date: October 2, 2020
- Submitted: October 2, 2020
- Operation: Air carrier
- Aircraft: N424YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000393
- Aircraft time: 17,198 hours, 11,655 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 17031107051
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN HEAVY CHECK, CRACK BOTTOM FLANGE ON LT WING TIP SPAR 1 FITTING.  REMOVED AND REPLACED LT WING TIP SPAR 1 FITTING, PER SRM 51-40-08.
